It’s my first priority to serve you.
Thanks for providing more information.
Well as you describe,Flomax commonly causes dizziness and lightheadedness (because this drug belongs to a class of drugs that is called as alpha blockers... which can lower the blood pressure).
So you should monitor your blood pressure.
Also you should standing up slowly from a lying down or sitting position when on this drug and avoid alcohol.
As you had stopped it for last few days so most likely this drug has rid off from system.
You should hydrate yourself with plenty of fluids.
Eat small meals throughout the day.
Take some tea/coffee/hot soup.
Oral rehydration solution can be tried.
If your symptoms'll persist then you should see your doctor again.
Otherwise you'll be fine.
If you have any further query then we can discuss it thoroughly rather than give us poor/bad service.
We are here to help you until you satisfy.
Bonus and positive feedback are highly appreciated.